MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05168449190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas 8000 c702 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable ca2 calcium gen.2 result from one patient sample tested on the cobas 8000 c702 module.The doctor questioned the result prompting the rerun of the patient sample.A new sample was also collected from the patient.The initial result of the initial sample was 2.86 mmol/l.The repeat result of the initial sample was 2.18 mmol/l.This result was deemed correct.The result of the new sample was 2.24 mmol/l.
 
Additional Manufacturer Narrative
A.Patient information and b7 other relevant history were updated.In mfg report no1823260-2023-03018, the third to fifth line of b5 describe event or problem should have been: "on (b)(6) 2023, the initial result of the initial sample was 2.86 mmol/l.On (b)(6) 2023, the initial result of the new sample was 2.24 mmol/l.On (b)(6) 2023, the repeat result of the initial sample was 2.22 mmol/l.On (b)(6) 2023, the repeat result of the new sample was 2.18 mmol/l.This result was deemed correct." instead of: "the initial result of the initial sample was 2.86 mmol/l.The repeat result of the initial sample was 2.18 mmol/l.This result was deemed correct.The result of the new sample was 2.24 mmol/l." the investigation reviewed the last calibration performed; the results were within specifications.The investigation reviewed the qc recovery; the level 1 qc recovery from 25-jul-2023 to 24-aug-2023 was within +/- 2 standard deviation (sd) range and was within specifications; the level 2 qc recovery from 25-jul-2023 to 24-aug-2023 was within +/- 2 standard deviation (sd) range and was within specifications.The investigation reviewed the alarm trace provided from 20-aug-2023 to 22-aug-2023; the alarm "abnormal aspiration (sample probe)" occurred frequently.The investigation determined the event was consistent with a preanalytic issue at the customer site (frequent occurrence of the "abnormal aspiration - sample probe" alarms).Preanalytics are within the customer's responsibility.The investigation did not identify a product problem.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17772175
Report Number1823260-2023-03018
Device Sequence Number17897963
Product Code CHW
UDI-Device Identifier04015630924936
UDI-Public04015630924936
Combination Product (Y/N)Y
Initial Reporter CountryUK
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05168449190
Device Lot Number694033
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2023
Supplement Date Received by Manufacturer12/04/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR
Patient SexMale